The vaping crisis has a new name: EVALI

The vaping crisis has a new name: EVALI

The vaping crisis has a new name: EVALI

The age range of the cases is 16 to 67 years old. "I am asking CT residents to not use e-cigarette, or vaping, products that contain THC".

As of Tuesday, 1,299 confirmed or probable cases of lung injuries linked to vaping were recorded in the United States. More than 1,000 pulmonary illness cases had been reported as of October 1 to the federal Centers for Disease Control and Prevention. Most who got sick said they vaped products containing THC, the marijuana ingredient that causes a high, but about 1 in 8 said they vaped only nicotine.

The news about the damaging effects of e-cigarette vaping has been making the headlines over the past couple of months.

If you do use e-cigarette products, you should not buy these products off the street (for example, e-cigarette products with THC or other cannabinoids).

All patients have a reported history of e-cigarette product use, or vaping, and no consistent evidence of an infectious cause has been discovered.

The guidance came after new recommendations from the U.S. Centers for Disease Control and Prevention.

These cases fit the profile of the current multi-state outbreak of severe pulmonary disease associated with the use of e-cigarette products.

Twenty-nine people have died from vaping-related illnesses, health officials said.

The CDC has confirmed 805 lung injury cases associated with vaping across the nation.

Forty-nine states and one USA territory have reported illnesses.

Continuing a trend noted in prior weeks, among patients with data available, 70% of patients are male and 80% are under 35, the CDC report found. The specific chemical exposure causing these lung injuries remains unknown.

Vaping also includes harmful and potentially harmful substances such as nicotine, solvents, cancer-causing chemicals (e.g., formaldehyde) and heavy metals, they said.

Tetrahydrocannabinol (THC) is the main psychoactive component of cannabis and more than three-quarters of patients reported using it either exclusively or with nicotine products.

Along with a chest x-ray looking for infiltrates for all patients with a history of vaping and respiratory or GI symptoms, consider a chest CT for evaluation of severe or worsening disease, complications, or other illnesses, they suggested.

Related news



[an error occurred while processing the directive]